This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Celexa and Remeron for 7 years now and I have always felt like the celexa would work then stop working and the dose would have to go up. Now fast forward to now, I cannnot go any higher on Celexa as I was on 80mg for 6 months and then had to get a new pdoc for insurance reasons. He felt my meds were too high and lowered them I went through serious withdrawls and now he wants to switch me from celexa to zoloft. I tried to do as he said last night and cut the celexa down 10mg and add zoloft 25mg. Did go as planned...I cut the celexa down 10mg then fell asleep, when I woke up at 3am I was having tremors I went to take the 25mg of zoloft and couldnt swollow it. I just couldnt do it. I started freaking out. I took the other 10mg of celexa and never took the zoloft. I am so afraid of any med even motrin. I hate meds and often wonder if meds make you crazier. I wish I knew how I would respond to a med but the depression and anxiety attacks are far worse then I can handle and at this point if it were to get worse I dont think I could handle that either.
I am not sure there is a question here to answer, but in general, you should be on the fewest medications possible, and the lowest dose possible. I have a feeling that you are using medications to manage your anxiety, but that won't work over a long time if your mind is always creating new anxieties, or the old ones don't get addressed. You would be well advised to seek psychotherapy help, and when you begin to feel better, then change or diminish your medications accordingly.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.